# SDR CA000530004

- Difficulty date: May 23, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,775 hours
- Engine: Pwa PW123
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: O-Ring
- Part number: 923444
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 HYD QUANTITY REDUCED TO .5 QTS AND CAUTION LIGHT ILLUMINATED. O-RING ON UPPER PRESSURE SWITCH FAILED. PART REPLACED.
